# SDR DXTA2021031739610

- Difficulty date: March 16, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N383QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500302
- Aircraft time: 4,134 hours, 3,257 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Obstructed
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR WILL NOT FREEFALL FROM THE  UNLATCHED POSITION WHEN CLOSED.///SIGN-OFF///FOUND EXCESS SEALANT FROM INSTALL OF MAIN CABIN DOOR FRAME RUBBER SEAL INTERFERING WITH MAIN CABIN DOOR MOUNTED RUBBER SEAL WHEN DOOR IS CLOSED AND IMPEDING FREEFALL. REMOVED EXCESS SEALANT FROM AROUND FRAME MOUNTED MAIN CABIN DOOR RUBBER SEAL PER PHENOM 300 MM 52-10-21. MAIN CABIN DOOR FREEFALL FROM CLOSED POSITION OPS CHECKS GOOD PER PHENOM 300 MM 52-10-00.
